Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Slicing and intersection theory for chains modulo $ \nu $ associated with real analytic varieties


Author: Robert M. Hardt
Journal: Trans. Amer. Math. Soc. 183 (1973), 327-340
MSC: Primary 32C05; Secondary 32B20
MathSciNet review: 0338430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a real analytic manifold a k dimensional (real) analytic chain is a locally finite sum of integral multiples of chains given by integration over certain k dimensional analytic submanifolds (or strata) of some k dimensional real analytic variety. In this paper, for any integer $ \nu \geq 2$, the concepts and results of [6] on the continuity of slicing and the intersection theory for analytic chains are fully generalized to the modulo $ \nu $ congruence classes of such chains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C05, 32B20

Retrieve articles in all journals with MSC: 32C05, 32B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0338430-7
PII: S 0002-9947(1973)0338430-7
Keywords: Analytic chain (modulo $ \nu $), slice (modulo $ \nu $), support (modulo $ \nu $), dimension, intersection theory, flat chain (modulo $ \nu $), rectifiable current, mass
Article copyright: © Copyright 1973 American Mathematical Society